# SDR DALA1302460642

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 74,254 hours, 35,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 642 C/W EA 06-089732-12 AD REV D ME 04 NR 1 LEFT PASSENGER DOOR CUT OUT -UPPER FORWARD CORNER SKIN AND BEAR STRAP INSPECTION. C/W PRI 497909-14 AD, REV A, STEPS 123 AWAITING PERM REPAIR ERA C/W PRI 497909-14,  AD REV A, STEPS 123 AWAITING PERM REPAIR.  ERA QC1510 C/W EA 06-089732-12 AD REV D ME 04 C/W ERA497909-14 AD REV A PERM  REPAIR.
